MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD APPOSE ULC; STAPLE, REMOVABLE (SKIN)

DAVIS & GECK CARIBE LTD APPOSE ULC; STAPLE, REMOVABLE (SKIN)
Model Number 8886803512
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, intra-operatively of a laparoscopic partial nephrectomy due to kidney tumor, during epidermal suturing, the skin stapler was used for epidermal anastomosis.During the use process, without external factors or improper operation, one of the suture staples got stuck.Half of the staple was fixed on the patient's skin, and the other half was stuck on the stapler and could not be removed.After that, a vascular clamp was used to forcibly remove the part of the staple on the skin, and the skin was re-anastomosed.This event caused minor skin damage to the patient, and the stapler was replaced during the operation to remedy the situation.

Brand Name
APPOSE ULC
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21692023
Report Number9612501-2025-00848
Device Sequence Number8730983
Product Code GDT
UDI-Device Identifier10884521104365
UDI-Public10884521104365
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8886803512
Device Catalogue Number8886803512
Device Lot NumberJ4L4254LY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date03/25/2025
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale